Conic sheaves on subanalytic sites and Laplace transform
Rendiconti del Seminario Matematico della Università di Padova, Volume 125  (2011), p. 173-206
@article{RSMUP_2011__125__173_0,
     author = {Prelli, Luca},
     title = {Conic sheaves on subanalytic sites and Laplace transform},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {125},
     year = {2011},
     pages = {173-206},
     zbl = {1239.32009},
     mrnumber = {2866126},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__125__173_0}
}
Prelli, Luca. Conic sheaves on subanalytic sites and Laplace transform. Rendiconti del Seminario Matematico della Università di Padova, Volume 125 (2011) , pp. 173-206. http://www.numdam.org/item/RSMUP_2011__125__173_0/

[1] O. Berni, Laplace transform of temperate holomorphic functions; Compositio Mathematica, 129 (2001), pp. 183-201. | MR 1863301 | Zbl 1003.32001

[2] E. Bierstone - D. Milmann, Semianalytic and subanalytic sets; Publ1988), pp. 5-42. | Numdam | MR 972342 | Zbl 0674.32002

[3] J. E. Björk, Analytic 𝒟 -modules and applications; Mathematics and its Applications, 247 , Kluwer Academic Publishers Group, Dordrecht (1993). | MR 1232191 | Zbl 0805.32001

[4] M. Coste, An introduction to o-minimal geometry; Dip. Mat. Univ. Pisa, Dottorato di Ricerca in Matematica, Istituti Editoriali e Poligrafici Internazionali, Pisa (2000).

[5] M. Edmundo - L. Prelli, Sheaves on 𝒯 -topologies, arXiv:1002.0690.

[6] M. Kashiwara, The Riemann-Hilbert problem for holonomic systems; Publ1984), pp. 319-365. | MR 743382 | Zbl 0566.32023

[7] M. Kashiwara, 𝔻 -modules and microlocal calculus; Translations of Math. Monog., 217 , Iwanami Series in Modern Math., American Math. Soc., Providence (2003). | MR 1943036

[8] M. Kashiwara - P. Schapira, Sheaves on manifolds; Grundlehren der Math1990). | MR 1074006 | Zbl 0709.18001

[9] M. Kashiwara - P. Schapira, Moderate and formal cohomology associated with constructible sheaves; Mémoires Soc1996). | Numdam | MR 1421293 | Zbl 0881.58060

[10] M. Kashiwara - P. Schapira, Integral transforms with exponential kernels and Laplace transform; Journal of the AMS, 4 vol. 10 (1997). | MR 1447834 | Zbl 0888.32004

[11] M. Kashiwara - P. Schapira, Ind-sheaves; Astérisque, 271 (2001). | MR 1827714 | Zbl 0993.32009

[12] S. Łojaciewicz, Sur la géométrie semi- et sous-analytique; Ann1993), pp. 1575-1595. | Numdam | MR 1275210 | Zbl 0803.32002

[13] S. Łojaciewicz, Sur le problème de la division; Studia Mathematica, 8 (1959), pp. 87-136. | Zbl 0115.10203

[14] B. Malgrange, Ideals of differentiable functions; Tata Institute, Oxford University Press (1967). | MR 212575 | Zbl 0177.17902

[15] B. Malgrange, Transformation de Fourier géométrique; Séminaire Bourbaki, 30 , Exp. N. 692 (1987-1988). | Numdam | MR 992206 | Zbl 0687.35003

[16] L. Prelli, Sheaves on subanalytic sites; Rend2008), pp. 167-216. | Numdam | MR 2492657 | Zbl 1171.32002

[17] L. Prelli, Microlocalization of subanalytic sheaves; C2007), pp. 127-132, arXiv:math.AG/0702459. | MR 2344810 | Zbl 1159.14034

[18] G. Tamme, Introduction to étale cohomology; Universitext Springer-Verlag, Berlin (1994). | MR 1317816 | Zbl 0815.14012

[19] L. Van Der Dries, Tame topology and o-minimal structures; London Math1998). | MR 1633348 | Zbl 0953.03045

[20] A. J. Wilkie, Covering definable open sets by open cells; in M. Edmundo, D. Richardson, and A. Wilkie, editors, O-minimal Structures, Proceedings of the RAAG Summer School Lisbon 2003, Lecture Notes in Real Algebraic and Analytic Geometry, Cuvillier Verlag (2005).